# SDR USAA051120

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 16,743 hours, 16,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGED OD OF PANEL, CABIN FLOOR PANEL 262HG.  INSERT PER GILL MANUAL MCGIRM 8701 REV F, AIRBUS SRM 53-02-00, DEFECT SIZE: 1" X 1" AREA.
